On game-type subsets

E. Kalai*

*Corresponding author for this work

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Representative functions are introduced as a tool to handle game-type subsets. Applications to metrics on the space of game-type subsets and to Billera-Bixby's complexity are discussed.

Original languageEnglish (US)
Pages (from-to)141-150
Number of pages10
JournalInternational Journal of Game Theory
Volume4
Issue number3
DOIs
StatePublished - Sep 1 1975

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics (miscellaneous)
  • Social Sciences (miscellaneous)
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On game-type subsets'. Together they form a unique fingerprint.

  • Cite this